| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
10/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-62-user had poor technique test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.The customer is concerned with results obtained of 277 and 212mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy and in a fog.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 259 and 273mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 4/30/2020 and open vial date is three weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly).(b)(6).